# SDR FDEA201209213379

- Difficulty date: September 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Bs 1541 L49l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGERON SPLICE CRACKED AT LONGERON 49L BETWEEN   BS 5-113 TO 1541.  REMOVED AND REPLACED SPLICE IAW SRM 51-31-01 REVISION 50.
